# SDR AALA20001618

- Difficulty date: September 29, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SJU - FLT 679 - NR 2 ENGINE FUEL FLOW FLUCTUATES PLUS/MINUS 1 PERCENT, EGT PLUS/110 DEGREES DURING CLIMB AND CRUISE.  REMOVED AND REPLACED N1 SENSOR NR 2 ENGINE AS PER MM 73-21-07-4.  REMOVED AND CLEARED THE MAIN CAVITY INLET FUEL FILTERS.  ACCOMPLISHED RUN-UP AT LEAK CHECK, ALL GROUND CHECKS NORMAL. NO FUEL FLOW FLUCTUATIONS NOTED.  (M)
